# SDR 2007UALA02109

- Difficulty date: June 18, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 28,932 hours, 8,139 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT EEL STRIP IS INOP.  *S/D*  SECURED FEEDER CABLE.  CHECKS GOOD.
